# SDR 96ZZZX1557

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Socata TB9
- System (JASC): 7160 · Engine Air Intake System
- Part: Tube
- Part number: TB1050002163
- Condition: Deteriorated
- Location: Carb Air Box
- Part time: 50 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARBURETOR HEAT TUBE ERODING DUE TO SUPER HEATED AIR FROM MUFFLER SHROUD.  TUBE WIRE SUPPORT AND DEBRIS FROM TUBE COULD BE INJECTED DIRECTLY INTO CARB AND ENGINE.  DIFFICULT TO INSPECT DUE TO FIRE SLEEVE WRAPPED AROUND TUBE.  SUBMITTER SUGGESTS DIFFERENT TYPE OF TUBE OR MATERIAL.
